A1 Journal article (refereed)
A family of spatial biodiversity measures based on graphs (2012)


Rajala, T., & Illian, J. (2012). A family of spatial biodiversity measures based on graphs. Environmental and Ecological Statistics, 19(4), 545-572. https://doi.org/10.1007/s10651-012-0200-9


JYU authors or editors


Publication details

All authors or editors: Rajala, Tuomas; Illian, Janine

Journal or series: Environmental and Ecological Statistics

ISSN: 1352-8505

eISSN: 1573-3009

Publication year: 2012

Volume: 19

Issue number: 4

Pages range: 545-572

Publisher: Springer US

Place of Publication: New York

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1007/s10651-012-0200-9

Publication open access: Other way freely accessible online

Publication channel open access:

Web address where publication is available: http://tuomas.sokkelo.net/files/papers/rajala_illian_spatial_biodiversity_graphs_2012.pdf


Keywords: biodiversity; exposure

Free keywords: measures; neighbourhood; spatial; aspatial; point pattern; geometric graphs


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2012

JUFO rating: 1


Last updated on 2021-08-06 at 18:18